# SDR CALA0000094

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER FLANGE CORRODED AT STA 680 FROM LBL 24 TO RBL 15.  THE CORROSION WAS REMOVRD IAW SRM 51-30-51 AND ECRA 5321-01078.
